Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What could be the reason for lower abdominal pain during intercourse ?

Dear Doctor, I had sex regularly with my wife. Last night I had a long sex with her.But in the middle of the night, my lower abdoment on right side got severe pain so that i cannot turn properly. What might be the reason? I am male of 37 years old. Is this may cause due intercourse. I need your help. This is my 3rd time happening same.
Asked On : Fri, 17 Feb 2012
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
This might be due to going abdominal muscles into the spasm due to long sex giving rise to this type of pain.
There is possibility of having acute appendicitis pain precipitated due to strain.
Wait for some time and if there is no improvement then consult your doctor.
Answered: Fri, 17 Feb 2012
I find this answer helpful
OBGYN Dr. Sachin Gothi's  Response
Kindly consult a urologist to rule out torsion of testes or infection in your genitalia.
Answered: Fri, 17 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor